# SDR ASOA201001699

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED ON LT SIDE WALL AT SEAT ATTACH POINTS AT FS 784.00 TO FS 861.00.   REMOVED LEFT SIDE WALL SEAT TRACK, FOUND PART TO BE OUT OF LIMITS. IAW SRM 53-21-49-991-804.  INSTALLED NEW SEAT TRACK. IAW AMM 53-00-49-000-801.
